Jump to content
ACN Latitudes Forums

Puffy face with Bactrim


Recommended Posts

I see my girls severe insomnia and some of her OCD going away with the bactrim, but she is quite aggressive and her face is starting to look a bit puffy. We are going to start adding in biaxin. She is being treated for Bartonella. We got done with a steroid burst about a week and 1/2 ago. Do you think the puffy face is someting to be concerned about? She has been working up to the full dose for 15 days so far. Do many kids get aggressive for awhile on the treatment and then gradually get betteer?

Link to comment
Share on other sites

Aggression is a common herx. My DD had not been aggressive for a year and this weekend she suddenly got aggressive. She has been on Rifampin and Biaxin for about 2 months and her period seems to make it even worse. The puffy face could be from steroids.

Link to comment
Share on other sites

she has been off the steroids for about 2 weeks. I am gradually upping the bactrim and then adding in biaxin. She is not looking 2 good as I up the bactrim. It is day 16, but she still is not at full dose. She is grumpy and agressive. Ugh. I have to keep going to see if this works though.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...